# SDR ASOA20131218288

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 33,083 hours, 31,869 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 14567295401
- Condition: Worn
- Location: Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE LT SPEED BRAKE CENTER HINGE FITTING WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MAINTENANCE R & R THE HINGE FITTING IAW EC5740-01288.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
